Now I am sufferring from Unpredictible Angina, and the cardiologist has asked me to quit smoking which I CANNOT as i am still taking ant depressants from my psychiatrist.I also have hypertension and ...
i thought the mineral are needed for the bio chemstry to keep me old ticker going. had a 4-way a while back plus i have t2 dyubetes, too. have all the listed signs of congestive heart failure. what ...
A side effect of tachycardia is decreased perfusion of oxygen to vital organs. Also, palpitations can occur. Tachycardia (increased heart rate) can also be a sign of other problems.
The RHYTHM of your heart is very important also. If your heart is running sinus rhythm (which is normal) or sinus tach (normal rhythm but higher rate), this may just be normal for you. If you are not experiencing any palpitations or bluish coloring of your fingers or toes or any other symptoms, this may be normal.
When your rate is high like that you should have an EKG to determine the rhythm. You could be running in Atrial Fibrillation which is when the atrium (top chambers of the heart) are quivering and unable to pump all of the blood out of the chamber. When this happens venous stasis (blood just sitting there) causes clots to form. This can be very dangerous. You should have an EKG so your physician can be aware of you rhythm.
if ur heart rate is above 220 u should be having a hear attack !! P.s. if u subtract 220 from ur age that tell u where u would be at if ur gonna hav a heart attack !!!! example:
That's were u shouldn't be if ur 15!!^_^
all depend if come to walk or exercises is OK in normal when you are quiet 106 or 109 do,don,t worry any way if you don,t fell fine see your doc
If your heart is too fast it does not have enough time to fill its chambers (atria and ventricles) When it beats it doesn't eject enough blood volume to circulate to the tissues because the chambers didn't get a chance to fill. Your organs wouldn't perfuse. You would become short of breath and light-headed. You could have palpitations, where you subjectively feel your heart race in your chest. In extreme cases the result is heart failure. It would be unusual to have a life-threatening tachycardia as a result of a side effect of medications.
I'm a physician.
what medication is it that causes it?maybe they could change it or something.well you can get sick but not always,depends on why.
ask you doctor asap.
if your heart continues to beat above around 100 BPM, the body, especially the heart and brain can become starved of oxygen which leads to cell/ tissue death in addition to a host of other problems including low or high blood pressure. (usually low)
Keep in mind that individual heart rates vary from person to person but the normally acceptable range for a healthy person is 60-100BPM. Athletes will usually have a lower heart rate. Personally, my heart rate ALWAYS runs about 110-130 BPM. This is normal for me. I have no cardiovascular problems and nothing to suggest a reason for this abnormality. I do however, smoke. This causes the heart to beat faster than normal. Caffiene also is a common cause of tachycardia (fast heart rate)
Try cutting back on caffiene and stop smoking if you do. I know saying that makes me a hypocrite, but im answering this in a medical capacity... not a personal one. Also, set yourself up with an excercise plan. Focus on cardiovascular exercises such and jogging, walking, bike riding... anything really that gets you moving. If you strengthen your myocardium (heart muscle) it will pump more forcefully and push more blood out and into circulation at a time. This *should make your pule slow down. It works for me.
Track your pulse rate at consistent points throughout the day for about a month. Take that information to your general care physician if your heart continues to beat this way. Also, note how you feel when your heart rate goes up. Are you dizzy? Anything out of the norm.
It could very well be that you will need either to have your medication dosage lowered, or switch medications all together.